# SDR SIMA20141008010

- Difficulty date: October 8, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 39,705 hours, 33,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR GUSSET HAS A CRACK AT FRAME 18.  INSTALLED NEW GALLEY FLOOR GUSSET IAW SRM 51-40-02.
